# SDR 06FDEA03686

- Difficulty date: October 18, 2006
- Submitted: October 20, 2006
- Operation: Air carrier
- Aircraft: N10060
- Make and model: Doug DC-10-10
- Aircraft serial: 46970
- Aircraft time: 51,087 hours, 19,229 cycles
- Engine: Ge CF66D
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S4929147
- Condition: Gouged
- Location: Bs 1154
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN STA 1154 LBL 27 SEAT TRACK SCALLOP GOUGED, W/O 33777, N00393.  REMOVED GOUGE IAW SRM 51-21-01 VOL. 2.  FOUND TO BE OUT OF LIMITS IAW SRM 53-70-00 FIG 5 SHEET 2.  REMOVED AND REPLACED SEAT TRACK IAW SRM 53-70-00 FIG 1.
